# SDR SWAA2021021543386

- Difficulty date: January 15, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 61,327 hours, 31,086 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O AFT OB SEAT TRACK GOUGED ON EDGE. / REMOVED AND REPLACED F/O AFT O/B SEAT TRACK IAW B737 AMM 25-11-11-400-801.
